So my blood results have finally returned from the lab and it seems that my testosterone levels are extremely low, which apparently can course me many problems, my consultant and a urologist seem to think that is would be another of the many side effects of long-term high dose steroids.
For the past 43 years now I have been taking high doses of corticosteroid called Prednisolone and Hydrocortisone IV’s which treat the constant chest infections which are a regular ocorance of the condition I have.
One of the many side effects means I suffer from erectile dysfunction as well as extremely low sperm count, which it is said is a common side effect in males that take such high doses of this type of medication.
So the urologist has prescribed on constant repeat prescription a Little Blue pill, which I’m to take as and when? It’s name is Sildenafil I only received the drug 4 days ago and unfortunately curiosity has got the better of me already with quite embarrassing consequences!!
For this tiny 50 mg Blue tear drop shaped tablet caused my erectile dysfunction to become a erectional disbelief, my God?? And hour after taking it I’d lost my inhibitions and gained ambition.
Fucking hell!! Mr pole wouldn’t go down and had a mind of its own something which it normally has anyway at random times of the day & night which I can control if I think very hard (pardon the pun) about?
Maybe it wasn’t the greatest idea to take it with my morning medication yesterday as while I was volunteering at the hospital I was covering up a embarrassing problem?
Curiosity isn’t a good idea sometimes especially when you read the destructions some 8 hours later and read that the effects of the drug can in some rare cases last upto 72 hours, God help me? I hope nothing turns me on every again!!
I now read that this drug is commonly known as VIAGRA wow!!!! Don’t ladies say anything you think will turn me on just so you can look below for a reaction??